JournalszaaVol. 22, No. 2pp. 399–410

Fixed Points for Multi-Valued Mixed Increasing Operators in Ordered Banach Spaces with Applications to Integral Inclusions

  • Nan-jing Huang

    Sichuan University, China
  • Ya-ping Fang

    Sichuan University, China
Fixed Points for Multi-Valued Mixed Increasing Operators in Ordered Banach Spaces with Applications to Integral Inclusions cover
Download PDF

Abstract

Some new fixed point and coupled fixed point theorems for multi-valued mixed increasing operators in ordered Banach spaces are presented in this paper. As applications, we prove the existences of solutions for a class of integral inclusions.

Cite this article

Nan-jing Huang, Ya-ping Fang, Fixed Points for Multi-Valued Mixed Increasing Operators in Ordered Banach Spaces with Applications to Integral Inclusions. Z. Anal. Anwend. 22 (2003), no. 2, pp. 399–410

DOI 10.4171/ZAA/1152